# SDR AALA201807109036

- Difficulty date: July 9, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 52,348 hours, 30,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT 13ABC, 18ABC, 20ABC EMERGENCY LIGHT HOUSING BROKEN. REPLACED SEAT 13ABC, 18ABC, 20ABC EMERGENCY LIGHT HOUSING PER CMM 25-22-52 OPERATIONS CHECK SATISFACTORY. THIS SDR IS FOR SEAT 20ABC. (SEE CONTROL AALA201807109032 AND AALA201807109035)
